Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 9, 2012Walton County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 9, 2012, 5:38 PM EDT for Walton County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2012, 5:38 PM EDT (21:38 UTC)
Expired
Jul 9, 2012, 6:15 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA

County Walton County, GA

The radar

The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1537 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WWUS82 KFFC 092138
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT MON JUL 9 2012

GAZ047-092215-
538 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALTON COUNTY UNTIL 615 PM EDT...

AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JERSEY THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALTON COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WALNUT GROVE...JERSEY...HERNDONVILLE...EBENEZER...
SOCIAL CIRCLE...PANNELL...MONROE AND GOOD HOPE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3387 8369 3375 8357 3360 8369 3361 8370
      3362 8369 3364 8373 3365 8377 3375 8393
TIME...MOT...LOC 2139Z 250DEG 2KT 3372 8378

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 2:51 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 9, 2:51 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT MON JUL 9 2012

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
UPPER LEVEL TROUGH SITUATED OVER SOUTHERN MISSISSIPPI INTO
TUESDAY...SUPPLYING AMPLE MOISTURE TO THE REGION AS STATIONARY
BOUNDARY STRETCHES ACROSS THE TN VALLEY. THIS BOUNDARY WILL SLOWLY
SINK SOUTHWARD INTO NORTH GEORGIA THROUGH THE SHORT TERM...KEEPING
SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. MODELS
NOT ENTIRELY IN AGREEMENT WITH LOCATION AND TIMING OF THE FRONTAL
BOUNDARY AS IT MOVES SOUTHWARD...AND SO HAVE TRIED TO GO WITH A
BLEND OF THE MODELS...SIDING SLIGHTLY WITH THE WETTER GFS THROUGH
MUCH OF THE SHORT TERM. HAVE GONE WITH GOOD CHANCE TO LIKELY POPS
NORTH OF THE ATL METRO AREA THROUGH WEDNESDAY...AND AT LEAST LOW
END CHANCE POPS ACROSS THE METRO AREA SOUTHWARD INTO THE CSG AND
MCN AREAS. BEST THUNDER CHANCES WILL BE EACH AFTERNOON...WHERE
DIURNAL HEATING WILL CONTRIBUTE TO ATMOSPHERIC INSTABILITY.
THROUGH WEDNESDAY...THIS BOUNDARY WILL MAKE LITTLE SOUTHWARD
PROGRESSION INTO THE LONG TERM...WHICH WILL ALLOW SOME DECENT
1.5-2 INCH RAINFALL AMOUNTS THROUGH THURSDAY. OVERALL...EXPECTING
MOST STORMS TO REMAIN BELOW SEVERE LIMITS TUESDAY AND
WEDNESDAY...ALTHOUGH ISOLATED STRONG STORMS AND A FEW SEVERE
STORMS ARE POSSIBLE. MODERATE INSTABILITY COMBINED WITH LIMITED
SHEAR AND AMPLE MOISTURE WILL KEEP GUSTY WINDS...SMALL HAIL...AND
HEAVY RAIN THE PRIMARY CONCERNS.

AS FOR TEMPERATURES...PLENTY OF CLOUD COVER AND POTENTIAL PRECIP
ACTIVITY SHOULD KEEP MORNING LOWS FROM DROPPING SIGNIFICANTLY...SO
HAVE GONE A DEGREE OR TWO HIGHER THAN MAV/MET BLEND. HIGH
TEMPERATURES WILL GRADUALLY COOL INTO THE MID TO UPPER 80S INTO THE
LATE SHORT TERM INTO THE EXTENDED WITH THE SHOWER ACTIVITY
CONTINUING.

31

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
NO CHANGES FROM PREVIOUS LONG TERM FORECAST. PREVIOUS DISCUSSION
FOLLOWS...

/ISSUED AT 415 AM EDT MON JUL 9 2012/
MODELS AGREE ON KEEPING A TROUGH ACROSS THE SOUTHEAST INTO THE
NORTHERN GULF THROUGH THE PERIOD. A FRONTAL BOUNDARY TO THE NORTH
SINKS SOUTHWARD THROUGH THE MIDDLE OF THE WEEK...HOWEVER IT IS
UNCERTAIN HOW FAR SOUTH THE BOUNDARY WILL ACTUALLY GET. OVERALL
THE PATTERN LOOKS LIKE THERE SHOULD BE AVAILABLE MOISTURE AND
MODERATE INSTABILITY THROUGH THE LONG TERM...FAVORING THE NORTHERN
PORTION OF THE STATE WITH HIGHER POPS. BY THE END OF THE WEEK THE
UPPER RIDGE BUILDS BACK TO THE WEST SOMEWHAT SO HAVE LOWERED POPS
A BIT FOR THE WEEKEND.

41/17

&&

.AVIATION...
18Z UPDATE...
EXPECTING VFR CONDITIONS THROUGH THE PERIOD. CONVECTION SHOULD BE
CONCENTRATED ACROSS FAR NORTH GEORGIA TODAY...GRADUALLY SPREADING
SOUTH INTO THE METRO ATL AREA TONIGHT. MODELS DIFFER ON TIMING AND
POSITION...BUT BELIEVE BEST CHANCES FOR ATL AREA WILL BE 20-00Z
TODAY. EXPECT SOME CLEARING OVERNIGHT WITH GENERALLY SCT
CONDITIONS...WITH INCREASING COVER INTO TUESDAY. PRECIP CHANCES
SHOULD BE ON THE RISE TUESDAY...AND HAVE INDICATED PROB30 FOR
AFTER 17-18Z. RAIN/THUNDER CHANCES CONTINUE TO INCREASE INTO
TUESDAY NIGHT...JUST BEYOND THE VALID TAF PERIOD. WINDS SHOULD
VARY BETWEEN WSW AND W...AT 8-11KTS TODAY...3-5KTS OVERNIGHT...AND
THEN 7-10KTS AGAIN ON TUESDAY. SOME LOW END GUSTS ARE ALSO POSSIBLE.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE IS HIGH ON ALL ELEMENTS...EXCEPT FOR MODERATE ON TIMING
OF TSRA.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  93  71  89 /  40  50  60  50
ATLANTA         74  92  73  88 /  30  40  50  60
BLAIRSVILLE     69  83  68  81 /  60  70  70  70
CARTERSVILLE    70  91  69  88 /  50  60  60  60
COLUMBUS        74  94  73  92 /  20  30  40  40
GAINESVILLE     73  90  71  86 /  50  60  70  60
MACON           73  96  72  93 /  20  30  30  40
ROME            71  92  71  90 /  60  60  60  60
PEACHTREE CITY  71  92  69  89 /  20  40  40  50
VIDALIA         77  96  74  94 /  20  30  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 9, 4:44 AM EDT, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 AM EDT MON JUL 9 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
444 AM EDT MON JUL 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL
GEORGIA TODAY AND TONIGHT.

.SYNOPSIS...
WEAKENING HIGH PRESSURE WILL REMAIN OVER NORTH AND CENTRAL GEORGIA
TODAY. MOISTURE WILL INCREASE OVER MUCH OF THE AREA AS A SURFACE
BOUNDARY TO OUR NORTH BEGINS TO SAG SOUTHWARD TOWARD THE STATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE SMALL HAIL...
BRIEF WIND GUSTS AND FREQUENT LIGHTNING. THE BEST TIME FOR
THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING
HOWEVER THERE COULD BE A THUNDERSTORM AT MOST ANY TIME.

.DISCUSSION...
VERTICAL SHEAR WILL REMAIN WEAK...HOWEVER CAPE VALUES SHOULD
INCREASE TO AROUND 2000 THIS AFTERNOON. THIS SHOULD SUPPORT
SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY WITH THE BEST
CHANCES FOR THUNDERSTORMS FAVORING NORTH GEORGIA FOR MUCH OF THE
WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 9, 5:03 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT MON JUL 9 2012

GAZ046>048-092130-
503 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALTON...ROCKDALE AND NEWTON COUNTIES UNTIL 530 PM EDT...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GEORGIA INTERNATIONAL HORSE PARK...MOVING
EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALTON...ROCKDALE AND NEWTON COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MAGNET...LAKEVIEW
ESTATES...MILSTEAD...CONYERS...GEORGIA INTERNATIONAL HORSE PARK...
ALMON...GUM CREEK...BRICK STORE...STARRSVILLE...PORTERDALE...
OXFORD...COVINGTON AND JERSEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3373 8405 3376 8402 3371 8371 3350 8377
      3359 8409
TIME...MOT...LOC 2103Z 284DEG 9KT 3365 8396
Special weather statement, Jul 9, 5:05 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT MON JUL 9 2012

GAZ036>038-049-092145-
505 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN OGLETHORPE...OCONEE...MORGAN AND CLARKE COUNTIES UNTIL 545 PM
EDT...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BISHOP...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
OGLETHORPE...OCONEE...MORGAN AND CLARKE COUNTIES THROUGH 545 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE EASTVILLE...
FARMINGTON...NORTH HIGH SHOALS...BISHOP...WATKINSVILLE...STATE
BOTANICAL GARDEN OF GEORGIA...WHITEHALL...ROSE HILL...BARNETT
SHOALS...MAXEYS AND ARNOLDSVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3375 8325 3376 8328 3374 8330 3372 8349
      3389 8351 3395 8323 3376 8317
TIME...MOT...LOC 2105Z 262DEG 8KT 3382 8338
Special weather statement, Jul 9, 5:16 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT MON JUL 9 2012

GAZ049-092145-
516 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MORGAN COUNTY UNTIL 545 PM EDT...

AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REESE...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MORGAN COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE REESE...RUTLEDGE...HARD LABOR CREEK STATE PARK AND
MADISON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3370 8348 3348 8341 3353 8365 3366 8362
TIME...MOT...LOC 2116Z 315DEG 6KT 3357 8358
Special weather statement, Jul 9, 5:22 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT MON JUL 9 2012

GAZ074-084-085-092200-
522 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WASHINGTON...JOHNSON AND WILKINSON COUNTIES UNTIL 600 PM EDT...

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TOOMSBORO...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WASHINGTON...JOHNSON AND WILKINSON COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MCINTYRE...TOOMSBORO...
IRWINTON AND OCONEE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3270 8284 3272 8286 3271 8291 3273 8323
      3294 8320 3297 8282
TIME...MOT...LOC 2123Z 273DEG 5KT 3283 8305
Special weather statement, Jul 9, 5:30 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT MON JUL 9 2012

GAZ072-082>084-092200-
530 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TWIGGS...JONES...WILKINSON AND BIBB COUNTIES UNTIL 600 PM EDT...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRISWOLDVILLE...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TWIGGS...JONES...WILKINSON AND BIBB COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE DRY BRANCH...
FRANKLINTON...MOUNTAIN SPRINGS...POSTELL...GREENBERRY CROSSROADS...
JAMES...GRISWOLDVILLE...IVEY...GORDON AND MYRICKS MILL. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3280 8358 3297 8355 3296 8337 3293 8336
      3295 8330 3295 8322 3272 8327
TIME...MOT...LOC 2130Z 281DEG 9KT 3287 8346
Special weather statement, Jul 9, 5:38 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT MON JUL 9 2012

GAZ047-092215-
538 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALTON COUNTY UNTIL 615 PM EDT...

AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JERSEY THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALTON COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WALNUT GROVE...JERSEY...HERNDONVILLE...EBENEZER...
SOCIAL CIRCLE...PANNELL...MONROE AND GOOD HOPE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3387 8369 3375 8357 3360 8369 3361 8370
      3362 8369 3364 8373 3365 8377 3375 8393
TIME...MOT...LOC 2139Z 250DEG 2KT 3372 8378

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:53 PM EDTSevere Thunderstorm WarningFFCTowns52 min
Jul 9, 2:09 PM EDTSpecial Weather StatementFFCMurray36 min
Jul 9, 4:02 PM EDTSpecial Weather StatementFFCLumpkin28 min
Jul 9, 4:09 PM EDTSpecial Weather StatementFFCHenry, Rockdale36 min
Jul 9, 4:31 PM EDTSpecial Weather StatementFFCBibb44 min
Jul 9, 4:53 PM EDTSpecial Weather StatementFFCJones37 min
Jul 9, 5:03 PM EDTSpecial Weather StatementFFCNewton, Rockdale27 min
Jul 9, 5:05 PM EDTSpecial Weather StatementFFCOconee40 min
Jul 9, 5:16 PM EDTSpecial Weather StatementFFCMorgan29 min
Jul 9, 5:22 PM EDTSpecial Weather StatementFFCWilkinson38 min
Jul 9, 5:30 PM EDTSpecial Weather StatementFFCTwiggs30 min
Jul 9, 5:57 PM EDTSpecial Weather StatementFFCGreene33 min
Jul 9, 6:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 9, 6:13 PM EDTSpecial Weather StatementFFCOconee, Walton32 min
Jul 9, 6:19 PM EDTSpecial Weather StatementFFCNewton26 min
Jul 9, 6:22 PM EDTSevere Thunderstorm WarningFFCBarrow, Morgan, Oconee, Walton53 min
Jul 9, 6:26 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton49 min
Jul 9, 6:31 PM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren29 min
Jul 9, 6:35 PM EDTSevere Thunderstorm WarningFFCHancock, Warren40 min
Jul 9, 6:37 PM EDTSpecial Weather StatementFFCLaurens38 min
Jul 9, 6:41 PM EDTSpecial Weather StatementFFCCrisp34 min
Jul 9, 6:42 PM EDTSpecial Weather StatementFFCSumter33 min
Jul 9, 6:54 PM EDTSevere Thunderstorm WarningFFCSumter, Webster38 min
Jul 9, 7:02 PM EDTSpecial Weather StatementFFCClarke28 min
Jul 9, 7:05 PM EDTSpecial Weather StatementFFCFulton25 min
Jul 9, 7:06 PM EDTSpecial Weather StatementFFCWarren24 min
Jul 9, 7:11 PM EDTSpecial Weather StatementFFCMadison34 min
Jul 9, 7:14 PM EDTSpecial Weather StatementFFCHancock31 min
Jul 9, 7:20 PM EDTSevere Thunderstorm WarningFFCHancock, Washington25 min
Jul 9, 7:32 PM EDTSpecial Weather StatementFFCFulton28 min
Jul 9, 7:45 PM EDTSpecial Weather StatementFFCHaralson30 min
Jul 9, 7:50 PM EDTSpecial Weather StatementFFCButts25 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.